# SDR SWAA2022021458017

- Difficulty date: January 4, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737*
- Aircraft serial: 30633
- Aircraft time: 54,270 hours, 36,042 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bracket
- Condition: Broken
- Location: Aft Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BRACKET ASSY INSULATOR LOCATED BS344 TO BS727 AND BETWEEN STR10R TO STR15R AT PASSENGER CABIN (8 EA) ; 2021-585095 / [01] REPLACED BRACKET ASSY INSULATOR LOCATED BS344 TO BS727 AND BETWEEN STR10R TO STR15R AT PASSENGER CABIN (8 EA) IAW B737-700 SRM 51-40-02; [02] CORRECTED STEP 1  REPLACED BRACKET ASSY INSULATOR LOCATED BS344 TO BS727 AND BETWEEN STR10R TO STR15R AT PASSENGER CABIN (8 EA) IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9; [03] VERIFIED TASK COMPLETE
